# SDR IPXA2016041001888

- Difficulty date: April 1, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 30,809 hours, 4,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U41025
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1,CORROSION DAMAGE WAS FOUND ON LT WING FUEL TANK ACCESS DOOR CUTOUT AREA , PANEL NR 552FB, REPAIR IAW SRM 57-20-01-2R, REPAIR 4 , REV 76.01.
